MathSciNet Relay Station
MathSciNet bibliographic data
MR2207862 14F42 (14F20 19D45)
Morel, Fabien Milnor's conjecture on quadratic forms and mod 2 motivic complexes. Rend. Sem. Mat. Univ. Padova 114 (2005), 63–101 (2006).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement